# SDR 06FDEA2461

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA314894
- Condition: Cracked
- Location: Bs 575-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN, STA 575-595 RT LONGERON 27 FOUND INTERCOSTAL WEB P/N: ACA3148-  94 CRACKED.
